# SDR QXEA200500686

- Difficulty date: April 17, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 8,090 hours, 6,056 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Part number: 73811812
- Part serial: 0251
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 5,497 hours, 4,133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 4272 RETURNED TO FIELD: FUEL CHANNEL 1/2 FAIL CAUTION MESSAGE.  MAINTENANCE REPLACED FQGC.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
